# SDR C2XA02SH120

- Difficulty date: October 30, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 11,963 hours, 9,373 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: 14522460011
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK CENTER FLOOR BEAM STRAP AT DOUBLER WAS FOUND TO HAVE CORROSION BETWEEN FRAMES 15 AND16.  MAINTENANCE REMOVED DAMAGE AND PEFPORMED A DOUBLER REPAIR IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
